Vol. 3, No. 2, 1953

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
Lipschitz functions of continuous functions

Imanuel Marx and G. Piranian

Vol. 3 (1953), No. 2, 447–459
Mathematical Subject Classification
Primary: 27.2X
Milestones
Received: 26 November 1951
Published: 1 June 1953
Authors
Imanuel Marx
G. Piranian